# SDR DALA2023102708858

- Difficulty date: October 26, 2023
- Submitted: October 27, 2023
- Operation: Air carrier
- Aircraft: N722TW
- Make and model: Boeing 757231
- Aircraft serial: 29385
- Aircraft time: 85,888 hours, 21,499 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6816 A.A. - A.D. DISBOND (3.500IN X 2.500IN) ON PRODUCTION DOUBLER AT OSS 305.5 LOWER SURFACE, LE SLAT 7 TRAILING EDGE WEDGE. RH WING. CORRECTIVE ACTION: SUMMARY OF NRC 0045: OSS 305.5 LOWER SURFACE, LE SLAT 7 TRAILING EDGE WEDGE. RH WING WAS REPAIRED PER B757-200 S.R.M. 90035729)
